MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL COMPONENT PRECOAT RIGHT MEDIAL/LEFT LATERAL SIZE 3; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIBIAL COMPONENT PRECOAT RIGHT MEDIAL/LEFT LATERAL SIZE 3; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 12/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported initial right unicompartmental arthroplasty.Subsequently revised 2 years 7 months post implantation due to pain, decreased adls, limited rom, and malposition of implant.During the revision it was confirmed femur in varus position and well fixed.Patient was revised without complications.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was not returned by the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products & mdrs: 00584201502 femoral component high flex precoated, lot#: 63199765, mdr: 0001822565-2022-03463.Additional related products: 00584202309 articular surface size 3 9 mm ht, lot#: 63118426.
 
Additional Manufacturer Narrative
Visual examination of the provided pictures shows only implants.Both femur and tibial plate have bone cement adhered to them.Review of the device history record identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following that the patient was presented with pain with rom issue.X-ray found that the malposition on the femur side and tibial in unusual position.During the revision surgery, tibial and femur was appeared well fixed and both removed with minimal bone loss.Femur was noted be in some varus position.No complication was noted.The complaint is confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Additional associated products & mdrs.00584202309 articular surface size 3 9 mm height, lot#: 63118426.Unk bone cement lot#: unk.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TIBIAL COMPONENT PRECOAT RIGHT MEDIAL/LEFT LATERAL SIZE 3
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15995637
Report Number0001822565-2022-03462
Device Sequence Number6089805
Product Code HSX
UDI-Device Identifier00889024193635
UDI-Public(01)00889024193635(17)251130(10)11017646
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K033363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberN/A
Device Catalogue Number00584200302
Device Lot Number11017646
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight108 KG